Inverse spectral problems for impulsive Dirac operators with spectral parameters contained in the boundary and discontinuity conditions polynomially


Keskin B.

NEURAL COMPUTING & APPLICATIONS, vol.23, no.5, pp.1329-1333, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.1007/s00521-012-1075-2
  • Title of Journal : NEURAL COMPUTING & APPLICATIONS
  • Page Numbers: pp.1329-1333

Abstract

An inverse spectral problem is studied for Dirac operators with discontinuities in the case when an spectral parameter appears not only in the differential equation but also in the one of boundary condition and jump conditions, polynomially.